DSpace About DSpace Software
 

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Programas de Investigación y Asistencia Técnica (DIAT) >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/7776

Title: Positive definite almost regular ternary quadratic forms over totally real number fields
Authors: Chan, W.K.
Icaza, M.I.
Keywords: Mathematics
Issue Date: 2008
Publisher: Oxford University Press
Citation: Bulletin of The London Mathematical Society 40(6):1025 -1037
Abstract: Let F be a totally real number field and let be the ring of integers in F. A totally positive quadratic form f over is said to be almost regular with k exceptions if f represents all but k elements in F that are represented by f locally everywhere. In this paper, we show that for a fixed positive integer k, there are only finitely many similarity classes of positive definite almost regular ternary quadratic forms over with at most k exceptions. This generalizes the corresponding finiteness result for positive definite ternary quadratic forms over by Watson (PhD Thesis, University College, London, 1953; Mathematika 1 (1954) 104-110).
Description: Chan, WK (reprint author), Wesleyan Univ, Dept Math & Comp Sci, Middletown, CT 06459 USA. Icaza, MI. Univ Talca, Inst Matemat & Fis, Talca, Chile
URI: http://dspace.utalca.cl/handle/1950/7776
ISSN: 0024-6093
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

File Description SizeFormat
Full Text.htm2.9 kBHTMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback